RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 21, Issue 1  


On a certain integro-differential equation
V. S. Vladimirov
3
On functionally invariant solutions of the wave-equation in an $n$-dimensional region
L. M. Galonen
53
On the application of the method of finite differences to the solution of the problem of Tricomi
A. F. Filippov
73
Integral representation of functions of two complex variables
A. A. Temlyakov
89
On Fourier coefficients of continuous functions
S. B. Stechkin
93
Iterational method of one-sided approximations of the solution of operator equations
S. N. Slugin
117
Antisimple and strongly idempotent rings
V. A. Andrunakievich
125
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019